Michela Brundu

Publications
Pubblicazioni


Home Page
Ricerca - Research
Pubblicazioni - Publications
Didattica
 
   Articoli scientifici
M. Brundu, M. Zennaro, Multicones, duality and matrix invariance, Journal of Convex Analysis, Volume 26 , No. 3 (2019), to appear

M. Brundu, M. Zennaro, Invariant multicones for families of matrices, Ann. Mat. Pur. Appl. (2018), https://doi.org/10.1007/s10231-018-0790-4
M. Brundu, M. Zennaro, Cones and matrix invariance: a short survey, Rend. Istit. Mat. Univ. Trieste 50, 1–20 (2018) (electronic)
M. Brundu - G. Sacchiero, On the singularities of surfaces ruled by conics,  Communications in Algebra, Volume 42, Issue 5, 1857-1879 (2014)
M. Brundu - G. Sacchiero, Stratification of the moduli space of four–gonal curves, Proceedings of the Edinburgh Mathematical Society (Series 2)/Volume 57/Issue 03/ October 2014, 631-686 (2014)
M. Brundu - G. Sacchiero, On Rational Surfaces Ruled by Conics, Communications in Algebra, vol. 31, n.8, 3631-3652 (2003)
M. Brundu - A. Logar, Parametrization of the orbits of cubic surfaces, Transformation Groups, Vol.3, No.3, 209-239 (1998) [long version pdf]
M. Brundu - G. Sacchiero, On the varieties parametrizing trigonal curves with assigned Weierstrass points, Communications in Algebra, 26 (10), 3291-3312 (1998)
M. Brundu - M. Stillman, Computing the equations of a variety, Transactions of the American Mathematical Society 337 (1993)
M. Brundu - G. Sacchiero, A geometric approach to the Green conjecture for canonical curves, Quaderni Matematici II serie Dip. Sc. Mat. Univ. Trieste 232 (1990)
M. Brundu - F. Rossi, On the computation of generalized standard bases in "Computational Aspects of Commutative Algebra", Journal of Symbolic Computation 6, 323-343 (1988)
M. Brundu, Normal and tangential flatnessManuscripta Mathematica 59 , 131-146 (1987)
M. Brundu, On tangential flatness, Communications in Algebra, 13 , 1491-1508 (1985)
M. Brundu, Alcune osservazioni su omomorfismi piatti tra anelli graduati, Pubblicazioni dell'Istituto di Matematica Applicata Univ. Trieste, 9 (1984)
M. Brundu, Piattezza normale e isomolteplicità, Rend. Sem. Mat. Univ. Politecn. Torino, 40, I, 163-172 (1982)

   Didattica
M. Brundu - G. Sacchiero, Algebra Lineare e Geometria - Teoria ed esercizi, Edizioni Goliardiche, Trieste (1997)
M. Brundu - G. Sacchiero, Lezioni di Algebra Lineare, Edizioni Goliardiche, Trieste (1995)
M. Brundu - A. Logar, Course on Algebra, ICTP Diploma Programme - Mathematics Courses, 1-61 (1992)

   Miscellanea
M. Brundu, Ritessere i saperi - Laboratorio di matematica, Quaderni didattici - Dipartimento di Matematica e Geoscienze 59, 1-32 (2012) link
M. Brundu - G. Sacchiero, An example of surfaces ruled in conics  (2002)  pdf